Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 199, NWS Pueblo, CO

July 20, 2010Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 20, 2010, 7:36 PM MDT for Kiowa County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2010, 7:36 PM MDT (01:36 UTC)
Expired
Jul 20, 2010, 8:27 PM MDT
In force
51 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Pueblo radar (KPUX), 99 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WUUS55 KPUB 210136
SVRPUB
COC061-210230-
/O.NEW.KPUB.SV.W.0199.100721T0136Z-100721T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
736 PM MDT TUE JUL 20 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN KIOWA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 830 PM MDT

* AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF ARLINGTON...OR 32 MILES NORTHEAST OF LA JUNTA...AND
  MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HASWELL...NEEGRONDA RESERVOIR...SWEETWATER RESERVOIR...EADS AND
  NEENOSHE RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3827 10273 3826 10347 3852 10349 3852 10319
      3860 10318 3862 10314 3862 10245
TIME...MOT...LOC 0136Z 224DEG 15KT 3839 10323
WIND...HAIL 60MPH 1.00IN

$$
3 follow-up statements
969 
WWUS55 KPUB 210148
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
748 PM MDT TUE JUL 20 2010

COC061-210230-
/O.CON.KPUB.SV.W.0199.000000T0000Z-100721T0230Z/
KIOWA CO-
748 PM MDT TUE JUL 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN KIOWA
COUNTY UNTIL 830 PM MDT...

AT 743 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
HASWELL...OR 35 MILES NORTHEAST OF LA JUNTA...MOVING NORTHEAST AT 15
MPH.

LOCATIONS IMPACTED INCLUDE...
  HASWELL...NEEGRONDA RESERVOIR...EADS...SWEETWATER RESERVOIR AND
  NEENOSHE RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3827 10273 3826 10347 3852 10349 3852 10319
      3860 10318 3862 10314 3862 10245
TIME...MOT...LOC 0149Z 224DEG 15KT 3843 10318
WIND...HAIL 60MPH 1.00IN

$$
253 
WWUS55 KPUB 210210
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
810 PM MDT TUE JUL 20 2010

COC061-210230-
/O.CON.KPUB.SV.W.0199.000000T0000Z-100721T0230Z/
KIOWA CO-
810 PM MDT TUE JUL 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIOWA
COUNTY UNTIL 830 PM MDT...

AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF EADS...OR 29
MILES NORTHWEST OF LAMAR...MOVING NORTHEAST AT 15 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  NEEGRONDA RESERVOIR...SWEETWATER RESERVOIR...NEENOSHE RESERVOIR AND
  EADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3827 10273 3826 10325 3841 10321 3852 10319
      3860 10318 3862 10314 3862 10245
TIME...MOT...LOC 0210Z 224DEG 15KT 3842 10294
WIND...HAIL 60MPH 0.75IN

$$
543 
WWUS55 KPUB 210227
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
827 PM MDT TUE JUL 20 2010

COC061-210236-
/O.CAN.KPUB.SV.W.0199.000000T0000Z-100721T0230Z/
KIOWA CO-
827 PM MDT TUE JUL 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIOWA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

GUSTY WINDS TO 50 MPH AND VERY HEAVY RAIN WILL CONTINUE ACROSS PARTS 
OF CENTRAL KIOWA COUNTY THROUGH 9 PM.

LAT...LON 3827 10273 3826 10325 3841 10321 3852 10319
      3860 10318 3862 10314 3862 10245
TIME...MOT...LOC 0226Z 224DEG 15KT 3854 10304

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:13 PM MDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jul 20, 3:13 PM MDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
313 PM MDT TUE JUL 20 2010

.SHORT TERM...
(TODAY AND TONIGHT)

...THREAT OF SEVERE WEATHER THIS AFTERNOON AND EVENING...

MAIN CONCERN IN THE SHORT TERM IS THE POTENTIAL FOR SVR TS MAINLY
THIS EVE. PLAINS CURRENTLY LOOKING QUITE CAPPED...WITH CIN ABOVE 100
J/KG E OF I-25. STATIONARY BOUNDARY IS LOCATED JUST S OF THE NM-CO
BORDER AND FOCUS THERE MAY STAY S OF OUR CWA. UPPER FORCING NO VERY
STRONG...BUT IT APPEARS A WEAK DISTURBANCE WILL MOVE OUT OF THE
DESERT SW THIS AFTERNOON...AND COMBINE WITH A QUICK-MOVING SHORT
WAVE MOVING THRU THE NRN ROCKIES LATE THIS AFTERNOON AND EVE.
BULK SHEARS NOT ALL THAT STRONG...IN THE 25-35 KT RANGE...BUT WITH
CAPES FROM 1000-2000 J/KG AND SOME RESIDUAL BOUNDARIES COULD
POTENTIALLY SEE A SUPERCELL OR TWO...ALTHO THE PRIMARY STORM MODE
SHOULD BE MULTICELLULAR. MAIN THREATS WILL BE WIND ALONG WITH SOME
MARGINAL SVR HAIL OVR THE I-25 CORRIDOR...AND PERHAPS SLIGHTLY
LARGER HAIL TO THE N AND E WHERE SHEAR AND INSTABILITY ARE A BIT
HIGHER. BUT THE LATTER WILL LIKELY HOLD OFF TIL THIS EVE DUE TO THE
STRONGER CAP. SHOULD SEE A DECENT COVG OF STORMS MOVE ACROSS THE CWA
FROM W TO E THIS EVE...WINDING DOWN LATE THIS EVE. SOME LOW CLOUDS
AGAIN POSSIBLE OVR THE NRN ZONES BY EARLY WED MORNING.

TOMORROW...SHOULD BE A TYPICAL JULY DAY WITH NEAR OR SLIGHTLY ABOVE
AVG TEMPS AND MONSOONAL MOISTURE TO CONTEND WITH IN THE AFTERNOON.
UPPER WINDS RELAX ON WED...SO MAIN FOCUS WILL SHIFT TOWARDS THE
THREAT OF LOCALLY HEAVY RAINFALL WITH AFTERNOON AND EVE STORMS.
PROGS INDICATE THAT THE SFC LOW WILL SET UP FARTHER TO THE N AND E
TOMORROW AFTERNOON...WITH FRONTAL BOUNDARY EXTENDING THRU CENTRAL
KS. THREAT FOR HEAVY RAINFALL WILL FALL MAINLY OVR THE NRN ZONES
INCLUDING EL PASO AND KIOWA COUNTIES. ROSE

.LONG TERM...
(WEDNESDAY NIGHT THROUGH NEXT TUESDAY)

SURFACE BOUNDARY REMAINS ALONG OR JUST NORTH OF THE ARKANSAS RIVER
THROUGH WED EVENING...WHICH SHOULD KEEP FOCUS FOR HEAVIER RAIN
OVER NORTHERN SECTIONS OF THE AREA. NOT MUCH IN THE WAY OF UPPER
LEVEL FEATURES TO KEEP STORMS GOING PAST MIDNIGHT...SO WILL TRIM
BACK POPS OVER MOST AREAS...KEEPING SOME ISOLATED TSRA OVER THE
SOUTHWEST AND CENTRAL MOUNTAINS...WHERE MID-LEVEL MOISTURE LOOKS
SLIGHTLY DEEPER. ON THURSDAY...MID LEVEL MOISTURE PLUME REMAINS
SOLIDLY IN PLACE OVER THE AREA...THOUGH SOUTHWEST FLOW ALOFT
GRADUALLY WORKS DOWN TO THE SURFACE AT MOST LOCATIONS BY
AFTERNOON...WITH SURFACE DEWPOINTS FALLING INTO THE 40S ACROSS THE
PLAINS. MODELS STILL DEVELOP FAIRLY WIDESPREAD PRECIP BY
EARLY EVENING...THOUGH SUSPECT STORM INTENSITY AND RAINFALL
POTENTIAL WILL BE LOWER THAN THE PAST FEW DAYS AS SURFACE
INSTABILITY LESSENS. CONTINUED TO UNDERCUT GUIDANCE MAX TEMPS THU
AFTERNOON...AS 700 MB TEMPS CHANGE LITTLE AND MOS CONTINUES ITS
WARM BIAS.

AIR MASS APPEARS TO DRY FRIDAY...AS WESTERLY FLOW INCREASES IN
RESPONSE TO WEAK UPPER TROUGH EJECTING INTO THE NORTHERN PLAINS.
OVER THE MOUNTAINS...BEST MOISTURE SHOULD REMAIN OVER SOUTHERN
SECTIONS...WHILE SOUTHERN EDGE OF DRIER AIR LIMITS STORM CHANCES
OVER CENTRAL MOUNTAIN ZONES. OVER THE PLAINS...RATHER DIFFUSE
FRONTAL BOUNDARY DROPS SOUTH DURING THE DAY...THOUGH BEST UPSLOPE
SURGE AND DEEPER MOISTURE SEEMS TO WAIT UNTIL FRIDAY EVENING TO
MOVE SOUTH. KEPT ISOLATED TO LOW END SCATTERED POPS OVER MOST
ZONES THROUGH FRIDAY EVENING...THOUGH MAY NEED TO INCREASE POPS
OVER THE PLAINS IF DEEPER MOISTURE CAN MAKE IT HERE IN TIME.
CONTINUED TO UNDERCUT GUIDANCE TEMPS SLIGHTLY FOR MAXES MOST
LOCATIONS.

FOR SATURDAY AND SUNDAY...PATTERN CONTINUES TO LOOK RATHER WET FOR
MOST OF THE REGION...WITH PERSISTENT UPSLOPE PUSHING 60F DEWPOINTS
TOWARD I-25 BY SUNDAY AFTERNOON...WHILE WEAK SOUTHERLY FLOW IN THE
MID AND UPPER LEVELS KEEPS AIR MASS FAIRLY MOIST OVER THE
MOUNTAINS. DIDN'T BOOST POPS TOO MUCH YET...THOUGH IF MODEL TRENDS
CONTINUE...MAY NEED HIGHER POPS MANY AREAS BOTH SAT AND SUN. FLOW
ALOFT WILL BE VERY WEAK BOTH DAYS...WITH SLOW MOVING STORMS AND
A THREAT FOR FLASH FLOODING. CLOUDS AND PRECIP SHOULD KEEP MAX
TEMPS BOTH DAYS COOLER THAN AVERAGE FOR A CHANGE.

SOUTHWEST FLOW ALOFT INCREASES SLIGHTLY EARLY NEXT WEEK...WITH
SOME MODEST DRYING SPREADING OVER THE AREA. STILL MORE THAN ENOUGH
MOISTURE FOR AT LEAST ISOLATED STORMS EACH DAY...WITH TEMPERATURES
WARNING BACK TO A LITTLE ABOVE SEASONAL NORMALS BY TUE.

&&

.AVIATION...WILL SEE A THREAT FOR TS WITH FREQUENT LTG...BRIEF
GUSTY WINDS...AND SMALL GR...OVR THE TAF SITES PARTICULARLY IN
THE 22Z-03Z TIME FRAME. DEPENDING ON TS COVERAGE...COULD ALSO SEE
SOME MVFR TO LOCALLY IFR CIGS EARLY WED MORNING...PARTICUALRLY FOR
KCOS AND NRN EL PASO COUNTY. MORE STORMS ARE EXPECTED WED
AFTERNOON. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

44/10
Hazardous weather outlook, Jul 20, 5:45 AM MDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
545 AM MDT TUE JUL 20 2010

COZ058>089-093>099-211145-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
545 AM MDT TUE JUL 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS LATE THIS
MORNING AND SPREAD INTO THE ADJACENT PLAINS DURING THE AFTERNOON AND
EVENING.  THE MAIN THREATS WITH THUNDERSTORMS TODAY WILL BE LOCALLY
HEAVY RAIN...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS UP
TO 40 MPH.  HOWEVER...ONE OR TWO STORMS ACROSS THE SOUTHEAST PLAINS
COULD BECOME SEVERE LATE THIS AFTERNOON AND EVENING...PRODUCING HAIL
UP TO THE SIZE OF HALF DOLLARS...AND WIND GUSTS UP TO 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
WILL BE POSSIBLE EACH DAY...WITH THUNDERSTORMS MOST NUMEROUS OVER
AND NEAR THE MOUNTAINS. LOCALLY HEAVY RAIN...GUSTY WINDS UP TO 50
MPH AT TIMES...HAIL UP TO THE SIZE OF NICKELS AND HAZARDOUS LIGHTNING
WILL BE THE PRIMARY METEOROLOGICAL THREATS WITH THUNDERSTORMS EACH
DAY. AT THIS TIME...IT APPEARS THAT THE HIGHEST POTENTIAL OF
WIDESPREAD HEAVY RAINFALL SHOULD BE NOTED FROM SATURDAY INTO NEXT
MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 2 PM MDT ACROSS THE SOUTHEAST PLAINS.

In the hours before

Local storm report, Jul 20, 6:24 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
624 PM MDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             4 SSW BLACK FOREST      38.96N 104.72W
07/20/2010  M0.88 INCH       EL PASO            CO   TRAINED SPOTTER

            OVER PAST 3 MINUTES.

&&

MN
Local storm report, Jul 20, 6:37 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
637 PM MDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             5 SSW BLACK FOREST      38.95N 104.73W
07/20/2010  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0611 PM     TSTM WND GST     5 SSW BLACK FOREST      38.95N 104.73W
07/20/2010  M62.00 MPH       EL PASO            CO   TRAINED SPOTTER

&&

MN
Local storm report, Jul 20, 6:38 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
638 PM MDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             3 WNW HOLLY             38.07N 102.18W
07/20/2010  M1.75 INCH       PROWERS            CO   PUBLIC

&&

MN
Local storm report, Jul 20, 6:51 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
651 PM MDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     FLASH FLOOD      3 N PETERSON AFB        38.87N 104.70W
07/20/2010                   EL PASO            CO   AMATEUR RADIO

            12 INCHES OF WATER ON POWERS BLVD.

0646 PM     FLASH FLOOD      4 E COLORADO SPRINGS    38.83N 104.75W
07/20/2010                   EL PASO            CO   AMATEUR RADIO

            18 INCHES OF WATER AT CHELTON AND PLATTE.

0647 PM     HAIL             HARTMAN                 38.12N 102.22W
07/20/2010  M1.00 INCH       PROWERS            CO   TRAINED SPOTTER

            2 TO 3 INCH DIAMETER BRANCHES BLOWN OFF OF TREES.

&&

MN
Local storm report, Jul 20, 7:28 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
728 PM MDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             19 S LAS ANIMAS         37.79N 103.22W
07/20/2010  M1.50 INCH       BENT               CO   LAW ENFORCEMENT

            LOCATED AT COUNTY ROAD 10 AND SETCHFIELD DAM

&&

KMOZLEY
Local storm report, Jul 20, 7:30 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
730 PM MDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             12 NE HARTMAN           38.24N 102.06W
07/20/2010  E1.00 INCH       PROWERS            CO   PUBLIC

&&

SHODANIS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:04 PM MDTSevere Thunderstorm WarningPUBEl Paso56 min
Jul 20, 6:10 PM MDTSevere Thunderstorm WarningPUBProwers65 min
Jul 20, 6:19 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero41 min
Jul 20, 6:22 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Jul 20, 6:29 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo46 min
Jul 20, 6:30 PM MDTSevere Thunderstorm WarningPUBEl Paso60 min
Jul 20, 6:43 PM MDTFlash Flood WarningPUBEl Paso99 min
Jul 20, 6:46 PM MDTTornado WarningPUBEl Paso31 min
Jul 20, 6:52 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers53 min
Jul 20, 6:58 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Crowley, Las Animas, Otero, Pueblo46 min
Jul 20, 7:36 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 20, 7:43 PM MDTSevere Thunderstorm WarningPUBKiowa25 min
Jul 21, 9:19 AM MDTFlash Flood WatchPUBChaffee, Conejos, El Paso, Fremont, Lake, Mineral and 3 more12 hr
Jul 21, 5:50 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.